Distribution Pattern and State of Coenotic Population of <i>Tulipa lehmanniana</i> Merckl. in Kyzylkum Desert Conditions (Uzbekistan) release_y4uqi7ijdnh2lnojonb5nkqqxu

by Ozodbek S. Abduraimov, Habibullo F. Shomurodov, Azizbek S. Abduraimov

Published in American Journal of Plant Sciences by Scientific Research Publishing, Inc,.

2017   Volume 08, Issue 02, p288-296

Archived Files and Locations

application/pdf  1.5 MB
file_3abof3tfjvfwxpbmlrsc72qg2a
web.archive.org (webarchive)
file.scirp.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2017
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  2158-2742
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: dd55072c-8044-484c-9f74-6247c5633f30
API URL: JSON